Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DEATH_TO_ACNE

Just finished up Accutane last week....

1) My face is kinda scarred, red, and red mark'd.....what can I use for such things? Creams and such.

2) When will my dry and peely lips go away? They're starting to now, but I still need to chap-stick them.

My acne condition is gone, but I'm dealing with the excess shit on the face now. Accutane was a GODSEND, but I need some advice on those questions above.

Share this post


Link to post
Share on other sites

Time will heal that redness -- the younger you are, the faster you'll heal.

There are topicals that many claim to help -- look in the OTC section as there are ton of threads there as well as threads in the file on Red Marks at the bottom of the message board page.

Keep using sunscreen!! Accutane will stay in your system for months and you are still photosensitive. Sun will only make those red marks stand out more.

You cannot do laser or chemical peals for at least 6 months to a year following treatment because Accutane stays in your system for months. If done too soon, you could cause more damage and even scarring. Your skin heals slower with Accutane still in your system.

Use a light moisturizer and a good lip balm. Drink lots of water -- stay hydrated! Continue to avoid alcohol.

But most of all, just try to be patient. If your acne is pretty much cured, the worst is behind you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×